Statistical Computer Programs: Single-Pass Computer Algorithms for Solution of the Shortest-Route Problem

Article

Trippi, Robert R.; Mikulski, Helen J. (edited by)   (1974, ASQC)   San Diego State University, San Diego, CA

Journal of Quality Technology    Vol. 6    No. 4
QICID: 5180    October 1974    pp. 207-209
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Keywords

Shortest-route,Algorithm,Inspection


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.